Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



$p$-integral bases of a cubic field

Author: Saban Alaca
Journal: Proc. Amer. Math. Soc. 126 (1998), 1949-1953
MSC (1991): Primary 11R16, 11R29
MathSciNet review: 1459102
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A $p$-integral basis of a cubic field $K$ is determined for each rational prime $p$, and then an integral basis of $K$ and its discriminant $d(K)$ are obtained from its $p$-integral bases.

References [Enhancements On Off] (What's this?)

  • 1. S. Alaca, $p$-Integral Bases of Algebraic Number Fields, submitted for publication.
  • 2. P. Llorente and E. Nart, Effective determination of the decomposition of the rational primes in a cubic field, Proc. Amer. Math. Soc. 87 (1983), 579-585. MR 84d:12003

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 11R16, 11R29

Retrieve articles in all journals with MSC (1991): 11R16, 11R29

Additional Information

Saban Alaca
Affiliation: Centre for Research in Algebra and Number Theory, Department of Mathematics and Statistics, Carleton University, Ottawa, Ontario, Canada K1S 5B6

Keywords: Cubic field, $p$-integral basis, integral basis, discriminant
Received by editor(s): December 26, 1996
Communicated by: William W. Adams
Article copyright: © Copyright 1998 American Mathematical Society